How do HCG shots make you feel? I am nauseaus, have no appetite, and feel depressed...doc says it's the increase in progesterone. I am popping Pepcid ACs 4x/day and forcing myself to eat. And moping around. The only thing different this month is those shots so I'm assuming that's the cause. I wanted to lose a few pounds but now that I have, I don't think it'd be healthy for me to lose any more. And I'm almost never depressed so that's weirding me out. Do these symptoms go away? When?
Results 1 to 7 of 7
04-10-2007, 09:22 PM #1trying_in_tampaRegistered Userhas no status.
How does HCG make you feel?
04-11-2007, 04:51 PM #2horsechickRegistered Userhas no status.
Yep-those hormones will screw with you big time! The HCG mimics pg, so you get all tose fun side effects. If you are pregnant, I gues they won't go away, but if you are not, it definitely gets better as it leaves your systemme-35(ish) dh-35
TTC 4 1/2 yrs with mild endo
3 Clomid cycles, 2 IUIs with Follistim, all BFN
1 surprise pg-m/c 5w6d
praying for God to bless us with a miracle
04-13-2007, 05:36 AM #3WantMyBFP-in-07Registered Userhas no status.
Well, I must add that I really didnt have any side effects or feel anything out of the ordinary. My dose was 10,000 units. Im hoping that when we do get our BFP...that means I wont have any MS! Wishful thinking huh!
04-13-2007, 11:13 AM #4lianylaRegistered Userhas no status.
S-I-C-K as a DOG!! That's how! My very first cycle I took Novarel and literally was deathly ill for 2 weeks. Then I took Ovidrel and wasn't as sick. The third time it was 10,000 units of hcg and I was a-ok. I'm thinking my body got used to it. Who knows but OMG was I sick! Pregnant-sick just felt like puking all day long!
04-13-2007, 05:37 PM #5
i got my first HCG shot 500mg on Tuesday. I am so sick, i am not very nauseous but i feel very bloated and really full that's why i have no appetite, but i make myself eat. I also feel very constipated, not sure if it's HCG, IUI or injections though. Feel better.
REMEMBER WHAT WOULD NOT WE DO TO HAVE A LITTLE ONE, RIGHT?
04-15-2007, 08:57 AM #6Kendra05Registered Userhas no status.
I was just very bloated and crampy feeling with the HCG shots. But all the hormones and stress can play a big part in this. Good luck to you!
04-29-2007, 02:59 PM #7
I get all of the mentioned below and sore breast. I hate the stuff. It takes about a week for it to wear off.
DISCLAIMER: Fertile Thoughts allows advertisers to publish information about their services. Fertile Thoughts does not provide medical advice or endorse any particular service or approach to treating infertility. We encourage people to learn as much as possible about the range of options available before committing to any one. We also encourage users to share their thoughts on all fertility options on our forums.